# SDR 2008FA0000323

- Difficulty date: May 4, 2008
- Submitted: May 7, 2008
- Operation: General aviation
- Aircraft: N53718
- Make and model: Bbavia 7GCBC
- Aircraft serial: 86775
- Engine: Lyc O320A2D
- System (JASC): 2720 · Rudder Control System
- Part: Sleeve
- Part number: 183M
- Condition: Crimped
- Location: Rudder Cable
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT RUDDER CABLE SEPARATED AT RUDDER BELLCRANK DURING RECOVERY OF INTENTIONAL LEFT SPIN.  CABLE APPARENTLY PULLED OUT OF NICOPRESS SLEEVE.  AIRPLANE WAS LANDED AT KCHA, WITHOUT INCIDENT, AFTER DECLARING AN EMERGENCY.
